Access count of this item: 68

Files in This Item:
File Description SizeFormat 
0588-10.pdf681.68 kBAdobe PDFView/Open
Title: Kripkeモデルの基底としての$\mathbb{R}$ と $\mathbb{Q}$(数学基礎論)
Authors: 高野, 道夫  KAKEN_name
Author's alias: Takano, Mitio
Issue Date: Apr-1986
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 588
Start page: 162
End page: 174
Appears in Collections:Logic and the Foundations of Mathematics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.